MathSciNet Relay Station
MathSciNet bibliographic data
MR1279661 62M10 (62M20)
Shephard, Neil Partial non-Gaussian state space. Biometrika 81 (1994), no. 1, 115–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement